Congruences pour les nombres de Genocchi de 2e espèce
Barsky, Daniel

With the contributions of : Dumont, Dominique

Groupe de travail d'analyse ultramétrique, Volume 7-8 (1979-1981), Talk no. 34, 13 p.
@article{GAU_1979-1981__7-8__A15_0,
     author = {Barsky, Daniel},
     title = {Congruences pour les nombres de Genocchi de 2e esp\`ece},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7-8},
     year = {1979-1981},
     note = {talk:34},
     zbl = {0474.10011},
     language = {fr},
     url = {http://www.numdam.org/item/GAU_1979-1981__7-8__A15_0}
}
Barsky, Daniel. Congruences pour les nombres de Genocchi de 2e espèce. Groupe de travail d'analyse ultramétrique, Volume 7-8 (1979-1981) Talk no. 34, 13 p. http://www.numdam.org/item/GAU_1979-1981__7-8__A15_0/

[1] Amice (Yvette). - Les nombres p-adiques. - Paris, Presses universitaires de France, 1975 (Collection SUP, "Le Mathématicien", 14). | MR 447195 | Zbl 0313.12104

[2] Barsky (Daniel). - On Morita's p-adic gamma functions, Math. Proc. Cambr. phil. Soc., t. 89, 1981, p. 23-27. | MR 591968 | Zbl 0455.12012

[3] Carlitz (L.). - A conjecture concerning Genocchi numbers, Norske Vidensk. Selsk. Skr., Trondheim, 1971, n° 9, 4 p. | MR 297697 | Zbl 0245.05004

[4] Comtet (L.). - Analyse combinatoire. - Paris, Presses universitaires de France, 1970 (Collection SUP, "Le Mathématicien", 4-5). | MR 262087 | Zbl 0221.05001

[5] Dumont (D.). - Interprétation combinatoire des nombres de Genocchi, Duke math. J., t. 41, 1974, p. 305-318. | MR 337643 | Zbl 0297.05004

[6] Dumont (D.) et Viennot (G.). - A combinatorial interpretation of the Seidel generation of Genocchi numbers, "Combinatorial mathematics, optimal designs". Edited by J. Srivastava, p. 77-87. - Amsterdam, North Holland, 1980 (Annals of discrete Mathematics, 6). | MR 593524 | Zbl 0449.10011

[7] Gandhi (J.M.). - A conjectured representation of Genocchi numbers, Amer. math. Monthly, t. 77, 1977, p. 505-506. | MR 1535914 | Zbl 0198.37003

[3] Mourod (E.), Ismail (H.) and Stewart (Donald). - On Dumont's polynomials, 1981 (Preprint).

[9] Riordan (J.) and Stein (R.). - Proof of a conjecture on Genocchi numbers , Discrete Math., Amsterdam, t. 5, 1973, p. 381-388. | MR 316372 | Zbl 0271.05004

[10] Seidel (L.). - Uber eine einfache Entstehungsweise der Bernoullischen Zahlen und einiger verwandten Reihen, Sitzungsberichte math.-phys. Classe Bayer. Akad. Wiss. München, 1977, p. 157-187.